Journal of Intelligent and Fuzzy Systems, ( ISI ), Volume (2016), No (30), Year (2016-3) , Pages (3373-3384)

Title : ( Interval-valued fuzzy derivatives and solution to interval-valued fuzzy differential equations )

Authors: Hadi Kalani , Mohammad Reza Akbarzadeh Totonchi , Alireza Akbarzadeh Tootoonchi , Iman Kardan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper,we define the concept of fuzzy derivatives for perfect and semi-perfect interval-valued fuzzy mappings.Based on this definition, we then present a method for solving interval-valued fuzzy differential equations using the alpha-cut extension principle. Finally, several examples are provided to demonstrate the effectiveness of the proposed method.

Keywords

, Generalized differentiability, perfect and semi-perfect interval-valued fuzzy sets, fuzzy differential
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1062861,
author = {Kalani, Hadi and Akbarzadeh Totonchi, Mohammad Reza and Akbarzadeh Tootoonchi, Alireza and Kardan, Iman},
title = {Interval-valued fuzzy derivatives and solution to interval-valued fuzzy differential equations},
journal = {Journal of Intelligent and Fuzzy Systems},
year = {2016},
volume = {2016},
number = {30},
month = {March},
issn = {1064-1246},
pages = {3373--3384},
numpages = {11},
keywords = {Generalized differentiability; perfect and semi-perfect interval-valued fuzzy sets; fuzzy differential equations},
}

[Download]

%0 Journal Article
%T Interval-valued fuzzy derivatives and solution to interval-valued fuzzy differential equations
%A Kalani, Hadi
%A Akbarzadeh Totonchi, Mohammad Reza
%A Akbarzadeh Tootoonchi, Alireza
%A Kardan, Iman
%J Journal of Intelligent and Fuzzy Systems
%@ 1064-1246
%D 2016

[Download]